Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Regular periods, wants to skip menstrual cycle. Taking qlaira contraceptive pills. Correct dosage?

Hi I am on qlaira contraceptive pill for a few months and get my period regularly. But I m due my period now on holidays and want to skip it. There are 4 different sets of pills with different dosages with qlaira excluding the 2 white placebos! The bulk of the pack is 17 light yellow tablets with the highest dosage. To me I would have to keep taking these light yellow tablets of the next packet to skip my period? This correct? Or what should I do?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Skipping period disturbs your menstruation cycle.
There is one option that you continue the pills except placebo & after your holiday completion you stop taking pills so get your withdrawal bleed.
Then after completion of pill start a new pack.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor